<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 51, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 303—612
On a sequence of Kantorovich type operators via Riemann type $q$-integral
G\"ulen Ba\c{s}canbaz-Tunca, Ay\c{s}eg\"ul Eren\c{c}in, and Fatma Ta\c{s}delen
MSC numbers : 41A25, 41A36
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 303—315
The second central limit theorem for martingale difference arrays
Jongsig Bae, Doobae Jun, and Shlomo Levental
MSC numbers : Primary 60F17; Secondary 60F05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 317—328
Higher order nonlocal nonlinear boundary value problems for fractional differential equations
Rahmat Ali Khan
MSC numbers : 26A33, 34K05, 34K07
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 329—338
Ding projective modules with respect to a semidualizing module
Chunxia Zhang, Limin Wang, and Zhongkui Liu
MSC numbers : 16E05, 16E65, 18G20, 18G25
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 339—356
A note on $*$-paranormal operators and related classes of operators
Kotoro Tanahashi and Atsushi Uchiyama
MSC numbers : 47B20
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 357—371
Cohen-Macaulay modules over Noetherian local rings
Kamal Bahmanpour
MSC numbers : 13D45, 14B15, 13E05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 373—386
Spectral decomposition of $k$-type nonwandering sets for ${\mathbb Z}^2$-actions
Daejung Kim and Seunghee Lee
MSC numbers : 37B10, 37C85, 54H20
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 387—400
On the multiple Hurwitz-Euler eta functions and the sums of products of the Euler numbers
Jin-Woo Son
MSC numbers : 11B68
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 401—408
On superlinear $p(x)$-Laplacian-like problem without Ambrosetti and Rabinowitz condition
Ge Bin
MSC numbers : Primary 35D05; Secondary 35J70
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 409—421
Boundedness for fractional Hardy-type operator on Herz-Morrey spaces with variable exponent
Jianglong Wu
MSC numbers : Primary 42B20; Secondary 47B38
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 423—435
Local completeness, lower semi continuous from above functions and Ekeland's principle
Carlos Bosch and Ren\'{e} Leal
MSC numbers : 49J53, 47H10, 46N10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 437—442
A class of arithmetic functions on ${\text{PSL}_2(\mathbb{Z})}$, II
Paul Spiegelhalter and Alexandru Zaharescu
MSC numbers : Primary 11N37; Secondary 11B99
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 443—455
Hopf bifurcation of codimension one and dynamical simulation for a 3D autonomous chaotic system
Xianyi Li and Zhengxin Zhou
MSC numbers : 93D05, 65P20, 65P30
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 457—478
Fixed point solution methods for solving equilibrium problems
Pham Ngoc Anh and Nguyen Duc Hien
MSC numbers : 65Kxx, 90Cxx
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 479—499
Characterizations and the Moore-Penrose inverse of hypergeneralized k-projectors
Marina To\v{s}i\'c
MSC numbers : 15A09
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 501—510
Light 3-cycles in 1-planar graphs with degree restrictions
Xin Zhang
MSC numbers : Primary 05C75; Secondary 05C10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 511—517
Some characterizations of Cohen-Macaulay modules in dimension ${\bf > s}$
Nguyen Thi Dung
MSC numbers : 13D45, 13E05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 519—530
A characterization of concentric hyperspheres in ${\mathbb R}^{n}$
Dong-Soo Kim and Young Ho Kim
MSC numbers : 53A07
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 531—538
Log-concavity and zeros of the Alexander polynomial
Alexander Stoimenow
MSC numbers : Primary 57M25; Secondary 11C08
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 539—545
On zeros of the Boubaker polynomials
Seon-Hong Kim
MSC numbers : Primary 30C15; Secondary 26C10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 547—553
Extensions of strongly $\pi$-regular rings
Huanyin Chen, Handan Kose, and Yosum Kurtulmaz
MSC numbers : 16E50, 16U50, 16E20
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 555—565
Linear Weingarten hypersurfaces in Riemannian space forms
Xiaoli Chao and Peijun Wang
MSC numbers : 53C40, 53C42
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 567—577
$Nil_*$-coherent rings
Yueming Xiang and Lunqun Ouyang
MSC numbers : 16N60, 16E10, 16E05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 579—594
Preconditioned spectral collocation method on curved element domains using the Gordon-Hall transformation
Sang Dong Kim, Peyman Hessari, and Byeong-Chun Shin
MSC numbers : Primary 65F10, 65F30
Bull. Korean Math. Soc. 2014 Vol. 51, No. 2, 595—612

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd